Jul 09, 2006 - 9:51 am
Chemo #6 (FINAL!) is scheduled for 7-19 (our 31st wedding anniversary!). It's still rough for about 8 days after the treatment. I still have the loss of taste, funny sensation in my mouth for 3 weeks after treatment. But I'm no longer anemic thanks to 4 Procrit shots and my continued use of iron supplements. That really makes a difference. My CA-125 is down to 8! It's never been that low. I just hope that it continues to stay down, even after the treatments are over. I've had the weight gain again, whereas in the beginning I was losing weight. But once I was switched to Taxotere that all changed. My doctor gave me Dyazide (diuretic) to have on hand. The phlebitis (water retention) has also presented itself in a couple of my veins, so they are no longer usable. I tried the Dyazide every other day for only 3 doses. It really didn't help much and I experienced abdominal pain with it. So, don't think I'll be taking it anymore. I also had concerns that my blood pressure would get too low from it and it's already low enough. I feel reasonably well otherwise, just a twinge of pain every now and then on my lower right side. CT scan, however, shows clear! So, my next appointment is 7/14 and I will talk to the doc about it.
As always, God is good. He's really sustaining me through the side affects, the minimal depression now and then, and all things in general. All of your prayers and support are felt and appreciated. My continued prayers for all of you. Hugs for everyone!